Works matching DE "RIEMANNIAN manifolds"
Results: 3977
Well-posedness and asymptotic behavior of an aggregation model with intrinsic interactions on sphere and other manifolds.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 6, p. 965, doi. 10.1142/S0219530521500081
- By:
- Publication type:
- Article
Reproducing kernel Hilbert spaces on manifolds: Sobolev and diffusion spaces.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 3, p. 363, doi. 10.1142/S0219530520400114
- By:
- Publication type:
- Article
ABSTRACT AND CLASSICAL HODGE-DE RHAM THEORY.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 91, doi. 10.1142/S0219530512500054
- By:
- Publication type:
- Article
SVM LEARNING AND L<sup>p</sup> APPROXIMATION BY GAUSSIANS ON RIEMANNIAN MANIFOLDS.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 3, p. 309, doi. 10.1142/S0219530509001384
- By:
- Publication type:
- Article
ON THE RECOVERY OF A MANIFOLD WITH PRESCRIBED METRIC TENSOR.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 4, p. 433, doi. 10.1142/S0219530503000235
- By:
- Publication type:
- Article
Rigidity of Compact Riemannian Spin Manifolds with Boundary.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 2/3, p. 177, doi. 10.1007/s11005-008-0277-0
- By:
- Publication type:
- Article
Noncommutative Geometry and Lower Dimensional Volumes in Riemannian Geometry.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 1, p. 19, doi. 10.1007/s11005-007-0199-2
- By:
- Publication type:
- Article
Elliptic Equation with Singular Terms on Riemannian Manifold.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 2, p. 193, doi. 10.1007/s11005-006-0138-7
- By:
- Publication type:
- Article
New Realizations of the Maximal Satake Compactifications of Riemannian Symmetric Spaces of Noncompact Type.
- Published in:
- Letters in Mathematical Physics, 2004, v. 69, n. 1-3, p. 139, doi. 10.1007/s11005-004-9183-2
- By:
- Publication type:
- Article
Conformally Invariant Quantization at Order Three.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 3, p. 203, doi. 10.1023/A:1025751120672
- By:
- Publication type:
- Article
Some classes of almost contact metric manifolds and contact Riemannian submersions.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 4, p. 291, doi. 10.1023/B:AMHU.0000049281.70192.4a
- By:
- Publication type:
- Article
On spectrums of certain harmonic functions attached to the Riemann zeta-function.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 1/2, p. 103, doi. 10.1023/B:AMHU.0000045534.41502.3e
- By:
- Publication type:
- Article
Homogeneous geodesics in solvable Lie groups.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 4, p. 313, doi. 10.1023/B:AMHU.0000004942.87374.0e
- By:
- Publication type:
- Article
On submanifolds of L x<sub>f</sub><sub />F satisfying Chen's basic equality.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 3, p. 189, doi. 10.1023/A:1024519109616
- By:
- Publication type:
- Article
An extension of fast iterative shrinkage‐thresholding algorithm to Riemannian optimization for sparse principal component analysis.
- Published in:
- Numerical Linear Algebra with Applications, 2022, v. 29, n. 1, p. 1, doi. 10.1002/nla.2409
- By:
- Publication type:
- Article
A Riemannian inexact Newton‐CG method for stochastic inverse singular value problems.
- Published in:
- Numerical Linear Algebra with Applications, 2021, v. 28, n. 1, p. 1, doi. 10.1002/nla.2336
- By:
- Publication type:
- Article
A Riemannian variant of the Fletcher–Reeves conjugate gradient method for stochastic inverse eigenvalue problems with partial eigendata.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 2, p. N.PAG, doi. 10.1002/nla.2221
- By:
- Publication type:
- Article
Compact representation of the full Broyden class of quasi‐Newton updates.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 5, p. 1, doi. 10.1002/nla.2186
- By:
- Publication type:
- Article
Convergence analysis of projected fixed‐point iteration on a low‐rank matrix manifold.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 5, p. 1, doi. 10.1002/nla.2140
- By:
- Publication type:
- Article
Multigrid multidimensional scaling.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 2/3, p. 149, doi. 10.1002/nla.475
- By:
- Publication type:
- Article
Lanczos and the Riemannian SVD in information retrieval applications.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 4, p. 355, doi. 10.1002/nla.394
- By:
- Publication type:
- Article
The role of virtual work in Levi-Civita's parallel transport.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 705, doi. 10.1002/pamm.201510342
- By:
- Publication type:
- Article
The Hencky strain energy |log U|<sup>2</sup> measures the geodesic distance of the deformation gradient to SO( n) in the canonical left-invariant Riemannian metric on GL( n).
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 369, doi. 10.1002/pamm.201310180
- By:
- Publication type:
- Article
Regularity results for sub-Riemannian geodesics.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 549, doi. 10.1007/s00526-012-0592-2
- By:
- Publication type:
- Article
The isoperimetric profile of a noncompact Riemannian manifold for small volumes.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 173, doi. 10.1007/s00526-012-0577-1
- By:
- Publication type:
- Article
Existence of integral $$m$$-varifolds minimizing $$\int \!|A|^p$$ and $$\int \!|H|^p,\,p>m,$$ in Riemannian manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 431, doi. 10.1007/s00526-012-0588-y
- By:
- Publication type:
- Article
Harnack inequality for nondivergent parabolic operators on Riemannian manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 669, doi. 10.1007/s00526-013-0596-6
- By:
- Publication type:
- Article
Sharp constants in weighted trace inequalities on Riemannian manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 3/4, p. 555, doi. 10.1007/s00526-012-0562-8
- By:
- Publication type:
- Article
A spinorial characterization of hyperspheres.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 3/4, p. 527, doi. 10.1007/s00526-012-0560-x
- By:
- Publication type:
- Article
Closed hypersurfaces with prescribed Weingarten curvature in Riemannian manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 1/2, p. 41, doi. 10.1007/s00526-012-0540-1
- By:
- Publication type:
- Article
Bifurcation and local rigidity of homogeneous solutions to the Yamabe problem on spheres.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 789, doi. 10.1007/s00526-012-0535-y
- By:
- Publication type:
- Article
First and second variation formulae for the sub-Riemannian area in three-dimensional pseudo-hermitian manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 117, doi. 10.1007/s00526-012-0513-4
- By:
- Publication type:
- Article
The maximum principle and the Dirichlet problem for Dirac-harmonic maps.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 87, doi. 10.1007/s00526-012-0512-5
- By:
- Publication type:
- Article
Interface foliation for an inhomogeneous Allen-Cahn equation in Riemannian manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 343, doi. 10.1007/s00526-012-0521-4
- By:
- Publication type:
- Article
Non-compactness of the prescribed Q-curvature problem in large dimensions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 123, doi. 10.1007/s00526-011-0477-9
- By:
- Publication type:
- Article
Isoperimetric inequalities for minimal submanifolds in Riemannian manifolds: a counterexample in higher codimension.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 3/4, p. 455, doi. 10.1007/s00526-011-0466-z
- By:
- Publication type:
- Article
The Cauchy problem for wave maps on a curved background.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 3/4, p. 505, doi. 10.1007/s00526-011-0469-9
- By:
- Publication type:
- Article
Boundary partial regularity for a class of biharmonic maps.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 1/2, p. 165, doi. 10.1007/s00526-011-0455-2
- By:
- Publication type:
- Article
The geometric Neumann problem for the Liouville equation.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 3/4, p. 577, doi. 10.1007/s00526-011-0445-4
- By:
- Publication type:
- Article
Complete stable CMC surfaces with empty singular set in Sasakian sub-Riemannian 3-manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 3/4, p. 311, doi. 10.1007/s00526-011-0412-0
- By:
- Publication type:
- Article
On the Hausdorff volume in sub-Riemannian geometry.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 3/4, p. 355, doi. 10.1007/s00526-011-0414-y
- By:
- Publication type:
- Article
Extension of a theorem of Shi and Tam.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 1/2, p. 45, doi. 10.1007/s00526-011-0402-2
- By:
- Publication type:
- Article
On the existence of nonlinear Dirac-geodesics on compact manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 1/2, p. 83, doi. 10.1007/s00526-011-0404-0
- By:
- Publication type:
- Article
Limit theorems for optimal mass transportation.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 42, n. 3/4, p. 487, doi. 10.1007/s00526-011-0395-x
- By:
- Publication type:
- Article
On the Rabinowitz Floer homology of twisted cotangent bundles.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 42, n. 3/4, p. 355, doi. 10.1007/s00526-011-0391-1
- By:
- Publication type:
- Article
Parabolic stable surfaces with constant mean curvature.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 42, n. 1/2, p. 137, doi. 10.1007/s00526-010-0383-6
- By:
- Publication type:
- Article
On scalar metrics that maximize geodesic distances in the plane.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 1/2, p. 151, doi. 10.1007/s00526-010-0357-8
- By:
- Publication type:
- Article
A compactness theorem for scalar-flat metrics on manifolds with boundary.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 3/4, p. 341, doi. 10.1007/s00526-010-0365-8
- By:
- Publication type:
- Article
Existence of complete conformal metrics of negative Ricci curvature on manifolds with boundary.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 1/2, p. 21, doi. 10.1007/s00526-010-0352-0
- By:
- Publication type:
- Article
Convex domains of Finsler and Riemannian manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 3/4, p. 335, doi. 10.1007/s00526-010-0343-1
- By:
- Publication type:
- Article